USP Electronic Research Repository

A review of "Arithmetical pseudo-valuations associated to Dubrovin valuation rings and prime divisors of bounded Krull orders" by Freddy Van Oystaeyen and Nikolaas Verhulst

Kauta, John S. (2016) A review of "Arithmetical pseudo-valuations associated to Dubrovin valuation rings and prime divisors of bounded Krull orders" by Freddy Van Oystaeyen and Nikolaas Verhulst. [Book Review or Scholarly Comment]

[img] PDF - Accepted Version
Restricted to Registered users only

Download (17Kb)
    Item Type: Book Review or Scholarly Comment
    Additional Information: This is a review of the journal article "Arithmetical pseudo-valuations associated to Dubrovin valuation rings and prime divisors of bounded Krull orders" by Freddy Van Oystaeyen and Nikolaas Verhulst in Bulletin of the Belgian Mathematical Society - Simon Stevin 23 (2016), no. 1, 115-131.
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 13 Dec 2016 15:23
    Last Modified: 13 Dec 2016 15:23
    URI: http://repository.usp.ac.fj/id/eprint/9519
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...